# SDR CA010626016

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 58,368 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Wire
- Condition: Arced
- Location: Tcas
- Component: Tcas Control, 070101480001
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVING THE TCAS CONTROL PANEL ON THE CAPT SIDE FOR PART NUMBER VERIFICATION, SPARKES AND ARCING WHERE OBSERVED COMING OUT OF THE BUNDLE BEHIND THE PANEL. CB PULLED AND SOURCE INVESTIGATED FOUND SEVERVAL WIRES WITH THE INSULATION MISSING DUE TO WIRE CHAFFING. WIRING WILL BEREPAIRED AND THE WIRE BUNDLE RE-ROUTED TO AVOID CHAFFING.
